# SDR ASAA0610395

- Difficulty date: April 4, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 59,958 hours, 55,508 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Part number: 130615050274L
- Condition: Sheared
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN SUPPLY HOSE TO PSU'S ON MAIN CARGO DOOR FOUND BROKEN.  ACCOMPLISHED INTERM REPAIR WITH ALTERNATE HOSE PER EA 3520 01023.
